Revista Matemática Iberoamericana


Full-Text PDF (1984 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 1, 1988, pp. 155–176
DOI: 10.4171/RMI/67

Published online: 1988-04-30

Interpolation of Banach Spaces, Differential Geometry and Differential Equations

Stephen Semmes[1]

(1) Rice University, Houston, USA

No abstract available for this article.

No keywords available for this article.

Semmes Stephen: Interpolation of Banach Spaces, Differential Geometry and Differential Equations. Rev. Mat. Iberoam. 4 (1988), 155-176. doi: 10.4171/RMI/67